logo

师资队伍

杨明华

                           

 

     

   杨明华,博士,副教授,硕士研究生导师,中国数学会会员,美国数学会Mathematical Reviews 评论员,江西省数学会理事,2017年度校科研十强,2019年入选江西财经大学优秀青年学术人才支持计划。于2016年获得中山大学(Sun Yat-sen University)数学学院理学博士学位(导师: 国家杰青颜立新教授),一直从事调和分析及应用,复杂系统的数学建模等领域的研究工作。先后主持江西自然科学基金项目1项和教育厅基金2项,国家自然科学青年基金项目1项,博士后基金面上项目2项。目前以第一作者在《Journal of Differential Equations》(国际权威A)、《中国科学》(国内著名权威A+)等国际国内杂志上发表10余篇SCI学术论文。担任ZAMP,MMAS,AA,DCDS等国际SCI杂志的审稿专家。作为指导教师指导学生参加全国大学生数学竞赛获一等奖等。

                                    招收管理科学与工程方向硕士研究生

        研究方向:复杂动力系统(如人口演化,流行传染病等)的数学建模与优化策略研究

                                    主要利用的研究工具:微分方程及算子半群

 Emailyangmh7@mail2.sysu.edu.cn

 联系电话:15570376098

主持科研项目(课题):

1.  国家自然科学青年基金项目, No. 11801236, 2019/01-2021/12,   在研, 主持.

2. 中国博士后基金面上资助, No. 2018M632593, 2017/05-2019/12, 在研, 主持.

3. 江西省博士后科研项目择优资助项目, No. 2017KY23, 2017/04-2019/12, 在研,主持.  

4. 江西省自然科学青年基金项目, No. 20181BAB211001, 2018/01-2020/12,  在研,主持.

5. 江西省教育厅青年基金项目, No. GJJ170345, 2017/09-2019/9,  在研,主持.

6. 江西省教育厅一般基金项目, 2019/09-2021/9,  在研,主持.


获奖荣誉:

2017年度江西财经大学科研十强

第五届江西财经大学青年教师教学竞二等奖

江西财经大学优秀青年学术人才支持计划

授课课程:
   实变函数和测度论,   偏微分方程及其应用时间序列分析, 数学分析,线性代数,高等数学微积分

 

主要论著(期刊论文):

[1] Minghua Yang, Zunwei Fu, &Jinyi Sun, Existence and large time behavior to coupled chemotaxis-fluid equations in Besov-Morrey spaces. Journal of Differential  Equations (SCI ), 266 (2019), no. 9, 5867–5894.

[2]Jinyi Sun,  &Minghua Yang, Global solutions to 3D rotating Boussinesq equations in Besov spaces, Accepted by Journal of Dynamics and Differential Equations(SCI),  2019 .

[3] Jinlu Li, Minghua Yang,Yu Yanghai, A class large solution of the 2D MHD equations with velocity  and magnetic damping.  J. Math. Phys. (SCI),60 (2019), no. 3, 031503, 6 pp.

[4] Minghua Yang, Zunwei Fu, &Jinyi Sun, Global solutions to Chemotaxis-Navier-Stokes equations in critical Besov spaces. Discrete and Continuous Dynamical Systems  (SCI), 23 (2018), no. 8,3427–3460.

[5] Minghua Yang, Zunwei Fu, Jinyi SunExistence and Gevrey regularity for a two-species chemotaxis system in homogeneous Besov spaces. Science China Mathematics (SCI), 60 (2017), no. 10, 1837–1856.

[6] Minghua Yang, Jinyi Sun, Existence and asymptotic behaviour to the incompressible nematic liquid crystal flow in the whole space. Mathematical Methods in the Applied Sciences  (SCI), 39(7),1836-1854, 2016

[7]Minghua Yang,Jinyi Sun,Spatial analyticity of solutions to Keller-Segel equation of parabolic-elliptic type. Results in Mathematics (SCI), 72 (2017), no. 4, 1653–1681.

[8] Minghua Yang, Jinyi Sun, Gevrey regularity and existence of Navier-Stokes-Nernst-Planck-Poisson system in critical Besov spaces. Communications on Pure and Applied Analysis (SCI). 16 (2017), no. 5, 1617–1639

[9] Minghua Yang, Zunwei Fu, &Suying Liu, Analyticity and existence of the Keller-Segel-Navier-Stokes equations in critical Besov spaces. Adv. Nonlinear Stud (SCI), 18 (2018), no. 3,517–535.


[10] Minghua Yang, Global solutions to Keller-Segel-Navier-Stokes equations with a class of large initial data in critical Besov spaces. Mathematical Methods in the Applied Sciences (SCI), Volume 40, Issue 18, December 2017 ,7425–7437.

[11] Minghua Yang, Jinyi Sun, Gevrey class regularity of solutions to the Nernst-Planck-Poisson equations with generalized dissipation. Applicable Analysis. An International Journal  (SCI). 96 (2017), no. 11, 1799–1829. 

 [12] Minghua YangL^{2}(\mathbb{R}^{n}) estimate of the solution to the Navier-Stokes equations with linearly growth initial data. Nonlinear Sci.  (SCI), 10 (2017), no. 7, 3824–3833

[13] Minghua Yang, Existence and asymptotic Stability for the generalized MHD equations in Fourier-Besov-Morrey spaces. Acta Mathematicae Applicatae SinicaSCI, 39(5),748-761, 2016.

[14] Jinyi Sun, Minghua Yang, Shangbin Cui, Existence and analyticity of mild solutions for the 3D rotating Navier-Stokes equations. Annali di Matematica Pura ed Applicata. Series IV (SCI). 196 (2017), no. 4, 1203–1229.

[15] Suying Liu, Minghua Yang, The weighted Hardy spaces associated to self-adjoint operators and its duality on product spaces. Czechoslovak Mathematical JournalSCI, 68(143) (2018), no.2, 415–431.

[16] Wang Yue, Qingcai Zhang, Minghua Yang, The growth of solutions of systems of complex difference-differential equations. Acta Math. Sci. Ser A(SCI). 34 (2014), no. 6, 1337–1347.

 

投出(未接收)正在评审的论文:

[1] Jinlu Li,Jinyi Sun, &Minghua Yang, Global large solutions for the Navier-Stokes equations with the Coriolis force. Submitted to (SCI), Under review. arXiv:1905.07524

[1] Minghua Yang, &Chao Zhang, On characterization of temperatures associated to Schr\"odinger operators with initial data in BMO spaces. Submitted to (SCI), Under review. arXiv:1710.01160

[2]  Minghua Yang , Zunwei Fu, &Jinyi Sun, Application of $BMO^{-1}$ spaces and Besov spaces to Keller-Segel models coupled to fluid equations. Submitted to (SCI), Under review

[3] Minghua Yang, &Chao Zhang, Apllication BMO type space to parabolic equations of Navier-Stokes type with the Neumann boundary condition.  Submitted to (SCI), Under review.  arXiv:1803.04613                                    .

[4] Jinyi Sun, Chunlan Liu, &Minghua Yang, Sharp dispersive estimates and global well-posedness of the dispersive dissipative quasi-geostrophic equation. Submitted to (SCI), Under review.

Copyright(c) 2018 All Rights Reserved 版权所有:江西财经大学信息管理学院

地址:江西省南昌市昌北经济技术开发区玉屏大道 邮编:330032